# SDR FDEA202310311818

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 72,426 hours, 24,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755257
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LMLG W/W CUTOUT AROUND THE BODY DOOR TANG SUB STRUCTUREAL CLIP IS CRACKED AT   APPROX STA 1100 REMOVED AND REPLACED LMLG W/W CUTOUT, FWD STA 1100 CHANNEL IAW BAC DWG 149N7552,   REVISION A. REMOVED AND REPLACED 2EA BULB SEALS IAW BAC DWG 149N7552, REVISION A   AND B757 AMM 20-10-23-4.
